# SDR ASAA2018100226541

- Difficulty date: October 2, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,118 hours, 12,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8123U25
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SELL WEB HAS CORR. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO SILL WEB IAW SRM 51 40 02 06 0, PG 42, FIG 11 AND PG 39, FIG 9 W .009" O .056" R .041" L 2.00" D .015.
